# SDR UIEA2022070700747

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 86,471 hours, 19,217 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Spoiler
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DEVELOPMENT OF TASK CARD HYDRAULIC POWER LEAK CHECK, RH WING, WAS FOUND LEAK EVIDENCE AT THE SPOILER NO. 9.  LEAK TEST WAS PERFORMED ON THE RH WINGS, SPOILER ACTUATOR #9 AND NO EVIDENCE OF LEAKS FOUND. TEST REFERENCE AMM 29-11-00-786-053 REV 135 )
